# SDR DALA2021111507036

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 102,710 hours, 14,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 1201 DOOR 1L SLIDE ARM LIGHT INOP, CORRECTIVE: ACTION:DOOR 1L SLIDE ARM LIGHT INOP (2016035)
